# SDR SIMA201127701

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 17,030 hours, 14,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009520
- Part serial: SGF100525A
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLGIHT 4089 DURING THE TAXI THE CREW DETECTED A BURNING ODOR IN THE CENTER CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF THE CABIN AREA LIGHTING SYSTEM, NO DEFECTS NOTED.  FOUND ELECTRICAL ODOR COMING FROM AFT FLASHLIGHT ASSEMBLY.  REMOVED AND REPLACED THE AFT FLASHLIGHT ASSEMBLY IAW EMB 145 AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
